# SDR UIEA2016062800527

- Difficulty date: June 28, 2016
- Submitted: June 29, 2016
- Operation: Air carrier
- Aircraft: N464MC
- Make and model: Boeing 747446
- Aircraft serial: 26341
- Aircraft time: 91,783 hours, 17,061 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Smoke
- Location: Galley
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

OVEN 60-3 BEGAN SMOKING AND HAD STRONG ELECTRICAL BURNING ODOR.  ITEM TRANSFERRED TO MDDR 67915 IAW DDG 25-20-01, GALLEY ITEM 6.
